# SDR 2003FA0000720

- Difficulty date: July 8, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B4983
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 313 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT AIR PRESSURE BELOW LIMITS AT LOWER RPM.  GYRO WARNING LIGHT ON AT 1100 RPM.  LOW VOLUME FROM AIR PUMP.
